Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 13, Issue 2, April–June 2013  pp. 267–280.

Local Inversion Formulas for Horospherical Transforms

Authors Simon Gindikin
Author institution: Departm. of Math., Hill Center, Rutgers University 110 Frelinghysen Road, Piscataway, NJ 08854-8019

We show how to obtain inversion formulas for curved problems of integral geometry using the decomposition on plane waves. It applies to the inversion of horospherical transforms on symmetric spaces when the inversion formula is local.

2010 Mathematics Subject Classification. 22E46, 44A12.

Back to Issue TOC    Full-Text PDF